Copyright 1999 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.1999
A 41-year-old man with diabetes presented with a nonpruritic erythematous eruption on his penis. The eruption had been well controlled with topical corticosteroids and intermittent oral fluconazole. After 6 months, the eruption became resistant to therapy, and the patient developed dysuria without penile discharge, vague arthralgias involving his left ankle and right knee, and a new rash. On physical examination, moist, erythematous plaques without scale were present on the glans and penile shaft (Figure 1). His feet revealed multiple translucent vesicles and raised flesh-colored papules on the plantar surface bilaterally (Figure 2). He also had multiple, brown, raised plaques covering the dorsal aspect of his tongue.
Huff R, Fretzin S, Lewis C. Penile Erythematous Eruption in a Man With Diabetes. Arch Dermatol. 1999;135(7):845–850. doi:10-1001/pubs.Arch Dermatol.-ISSN-8503-987x-135-7-dof0799
Customize your JAMA Network experience by selecting one or more topics from the list below.